# SDR SWIA201437512

- Difficulty date: April 25, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N941SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7750
- Aircraft time: 30,338 hours, 25,384 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Cracked
- Location: Pax Door Step
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PAX DOOR STEP SUPPORT PANEL ANGLE ON AFT SIDE TOWARDS THE CENTER OF THE SUPPORT PANEL.  C-CHECK, REPAIRED CRACK OF PAX DOOR DRAG ANGLE IAW REO.
